L. AUSTIN DOYLE, M.D.; CHRISTINE BERG, M.D.; GINO BOTTINO, M.D.; BRUCE CHABNER, M.D.
An erythematous, desquamating rash of the hands developed in three patients with non-Hodgkin's lymphoma after treatment with high-dose methotrexate. The patients received methotrexate on ProMACE combination chemotherapy (1): cyclophosphamide, 650 mg/m2 · body surface area; doxorubicin, 25 mg/m2; and VP-16-213, 120 mg/m2, all intravenously on days 1 and 8; plus prednisone, 60 mg/m2 orally days 1 through 14, and methotrexate, 1. 5 grams/m2 intravenously on day 14. The methotrexate was followed after 24 hours by folinic acid, 50 mg/m2 intravenously every 6 hours, until methotrexate levels less than 5 X 10-7 M were recorded. Each cycle took 28 days. After
L. AUSTIN DOYLE, CHRISTINE BERG, GINO BOTTINO, BRUCE CHABNER. Erythema and Desquamation After High-Dose Methotrexate. Ann Intern Med. 1983;98:611–612. doi: 10.7326/0003-4819-98-5-611
Download citation file:
Published: Ann Intern Med. 1983;98(5_Part_1):611-612.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use